# SDR 252TR0003

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,415 hours, 30,955 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Coupler
- Part number: 4084042911
- Part serial: 99091488
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Yaw damper inop.  Removed and replaced yaw damper coupler IAW MM 22-11-141. Ops. check good IAW MM 22-12-01.
